← Return to Side effects after completing Chemotherapy

Discussion
kjc12 (@kjc12)

Side effects after completing Chemotherapy

Pancreatic Cancer | Last Active: Jan 31 4:07pm | Replies (48)

Comment receiving replies
@kjc12

My husband has been experiencing night sweats recently. He just completed his Chemo treatment at end of September, but it was also happening during the last few treatments. Curious if anyone has also had this happen to them and could it just be another side effect of his body’s response to the various Chemo drugs. It only happens once around 12:30-1:00am and he has to change his wet shirt. Rest of night is okay. Appreciate everyone’s time for all my posts/questions lately.
God bless you ALL

Jump to this post


Replies to "My husband has been experiencing night sweats recently. He just completed his Chemo treatment at end..."

@kjc12, have the night sweats receded over time now?